Alert archive / Missouri / River Flood Warnings in 2024

River Flood Warning 68, NWS St. Louis, MO

May 9, 2024Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at May 9, 2024, 10:02 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at May 10, 2024, 5:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 9, 2024, 10:02 AM CDT (15:02 UTC)
In effect from
May 10, 2024, 5:00 PM CDT
Expired
May 14, 2024, 8:00 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Fenton (FNNM7).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019210, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

383 
WGUS43 KLSX 091502
FLWLSX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1002 AM CDT Thu May 9 2024

...The National Weather Service in St Louis MO has issued a Flood 
Warning for the following rivers in Missouri...

  Meramec River at Fenton.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC099-189-110315-
/O.NEW.KLSX.FL.W.0068.240510T2200Z-240514T1300Z/
/FNNM7.1.ER.240510T2200Z.240512T0600Z.240513T0700Z.NO/
1002 AM CDT Thu May 9 2024

...FLOOD WARNING IN EFFECT FROM FRIDAY AFTERNOON TO TUESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Fenton.

* WHEN...From Friday afternoon to Tuesday morning.

* IMPACTS...At 25.2 feet, Minnie Ha Ha Park gazebo begins flooding.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 17.5 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow afternoon to a crest of 25.0 feet early Sunday
    morning. It will then fall below flood stage early Monday
    morning.
  - Flood stage is 23.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Fri   Sat   Sun   Mon   Tue

Meramec River
  Fenton       23.0    17.5    21.8  24.3  25.0  22.0  16.4



&&

LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045


$$

Fuchs
2 follow-up statements
235 
WGUS83 KLSX 100258
FLSLSX

Flood Statement
National Weather Service St Louis MO
958 PM CDT Thu May 9 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Arnold.

  Meramec River near Eureka.

  Meramec River at Valley Park.

  Meramec River at Fenton.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC099-189-111500-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240515T2300Z/
/ARNM7.1.ER.240430T1955Z.240512T0000Z.240514T1700Z.NO/
958 PM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...Until Wednesday evening.

* IMPACTS...At 30.0 feet, Wells Road below Suson Woods begins 
  flooding at this height.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Thursday the stage was 26.1 feet and rising.
  - Recent Activity...The river first rose above flood stage on
    April 30. It crested near 27.6 feet on May 2. Although it has
    since fallen, it has remained above flood stage and has begun
    a second rise.
  - Forecast...The river is expected to rise to a crest of 29.8
    feet Saturday evening. It will then fall below flood stage
    early Tuesday afternoon.
  - Flood stage is 24.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Arnold       24.0    26.1    29.4  29.5  27.4  24.5  22.2



&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

MOC099-189-111500-
/O.EXT.KLSX.FL.W.0064.240510T0430Z-240513T0400Z/
/ERKM7.1.ER.240510T0430Z.240511T0600Z.240511T2200Z.NO/
958 PM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until late Sunday evening.

* IMPACTS...At 21.0 feet, West Spring River Road becomes inundated 
  at this height.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Thursday the stage was 18.7 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 20.6 feet early Saturday
    morning. It will then fall below flood stage Saturday
    afternoon.
  - Flood stage is 19.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Eureka       19.0    18.7    20.5  16.3  10.9  8.4   7.3



&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

MOC099-189-111500-
/O.EXT.KLSX.FL.W.0065.240510T1500Z-240513T1942Z/
/VLLM7.1.ER.240510T1500Z.240511T1800Z.240512T1342Z.NO/
958 PM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO EARLY MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...From Friday morning to early Monday afternoon.

* IMPACTS...At 19.5 feet, Buder Park and the recreation park at the 
  water plant floods.

* ADDITIONAL DETAILS...
  - At 9:30 PM CDT Thursday the stage was 15.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning to a crest of 19.6 feet early Saturday
    afternoon. It will then fall below flood stage Sunday
    morning.
  - Flood stage is 18.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Valley Park  18.0    15.8    19.5  18.2  14.1  9.6   7.2



&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043


$$

MOC099-189-111500-
/O.EXT.KLSX.FL.W.0068.240511T0130Z-240513T2024Z/
/FNNM7.1.ER.240511T0130Z.240511T1800Z.240512T1424Z.NO/
958 PM CDT Thu May 9 2024

...FLOOD WARNING NOW IN EFFECT FROM FRIDAY EVENING TO MONDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Fenton.

* WHEN...From Friday evening to Monday afternoon.

* IMPACTS...At 22.9 feet, At this height, the entire boat ramp path 
  at Minnie Ha Ha Park will be submerged.

* ADDITIONAL DETAILS...
  - At 9:15 PM CDT Thursday the stage was 19.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening to a crest of 23.8 feet early Saturday
    afternoon. It will then fall below flood stage late Sunday
    morning.
  - Flood stage is 23.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Fenton       23.0    19.8    23.6  23.2  20.4  16.9  14.6



&&

LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045


$$

Kimble
394 
WGUS83 KLSX 101314
FLSLSX

Flood Statement
National Weather Service St Louis MO
814 AM CDT Fri May 10 2024

...The Flood Warning continues for the following rivers in 
Missouri...

  Meramec River near Eureka.

  Meramec River near Arnold.

  Meramec River at Valley Park.

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Meramec River at Fenton.

River forecasts are based on observed precipitation and forecast 
precipitation for the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

This product, along with additional weather and stream information, 
is available at https://water.noaa.gov/wfo/lsx

&&

MOC099-189-101415-
/O.CAN.KLSX.FL.W.0068.240511T0130Z-240510T1314Z/
/FNNM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
814 AM CDT Fri May 10 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Meramec River at Fenton.

* ADDITIONAL DETAILS...
  - At 7:45 AM CDT Friday the stage was 21.0 feet.
  - Forecast...The river is expected to rise to a crest of 22.7
    feet tomorrow morning.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Fenton       23.0    21.0    22.7  20.9  16.4  13.9  12.5



&&

LAT...LON 3854 9045 3854 9042 3848 9039 3848 9045


$$

MOC099-189-120115-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-240513T0027Z/
/ERKM7.1.ER.240510T0407Z.240511T0000Z.240511T1827Z.NO/
814 AM CDT Fri May 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Eureka.

* WHEN...Until Sunday evening.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Friday the stage was 20.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 AM CDT Friday was 20.0 feet.
  - Forecast...The river is expected to rise to a crest of 20.3
    feet this evening. It will then fall below flood stage early
    tomorrow afternoon.
  - Flood stage is 19.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Eureka       19.0    20.0    20.0  15.5  10.1  7.8   7.3



&&

LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056


$$

MOC099-189-120115-
/O.EXT.KLSX.FL.W.0032.000000T0000Z-240515T1100Z/
/ARNM7.1.ER.240430T1955Z.240512T0000Z.240514T0500Z.NO/
814 AM CDT Fri May 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Meramec River near Arnold.

* WHEN...Until Wednesday morning.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Friday the stage was 26.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 AM CDT Friday was 26.8 feet.
  - Forecast...The river is expected to rise to a crest of 28.6
    feet tomorrow evening. It will then fall below flood stage
    early Tuesday morning.
  - Flood stage is 24.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Arnold       24.0    26.8    28.2  28.1  25.9  23.4  22.0



&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
      3845 9043


$$

MOC099-189-120115-
/O.EXT.KLSX.FL.W.0065.240510T1930Z-240513T0051Z/
/VLLM7.1.ER.240510T1930Z.240511T0600Z.240511T1851Z.NO/
814 AM CDT Fri May 10 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO SUNDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Meramec River at Valley Park.

* WHEN...From this afternoon to Sunday evening.

* ADDITIONAL DETAILS...
  - At 7:30 AM CDT Friday the stage was 17.4 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 18.4 feet just after midnight
    tonight. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 18.0 feet.



&&


               Fld   Observed  Forecasts (7:00 am)
Location       Stg    Stage    Sat   Sun   Mon   Tue   Wed

Meramec River
  Valley Park  18.0    17.4    18.4  15.4  9.9   6.5   5.5



&&

LAT...LON 3853 9056 3855 9056 3857 9043 3854 9043


$$

Byrd

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 9, 6:39 AM CDT, 3 hours 23 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected across portions of the area this afternoon into tonight, and then again at times through the first half of next week. Strong to severe thunderstorms are not currently anticipated.
  • Temperatures will be cooler than normal Friday, but seasonable the rest of the forecast period.
Area forecast discussion, May 9, 6:39 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
639 AM CDT Thu May 9 2024

.KEY MESSAGES...

- Showers and thunderstorms are expected across portions of the
  area this afternoon into tonight, and then again at times
  through the first half of next week. Strong to severe
  thunderstorms are not currently anticipated.

- Temperatures will be cooler than normal Friday, but seasonable
  the rest of the forecast period.

&&

.SHORT TERM... (Through Friday Night)
Issued at 317 AM CDT Thu May 9 2024

The low responsible for yesterday's severe thunderstorms is spinning
through central Illinois currently, its cold front entering
southeastern Missouri and southwestern Illinois. Moisture pooling
along the front has led to a patchy area of low stratus and fog
currently along the Mississippi River that will continue to drift
slowly eastward this morning before dissipating with the rising sun.

Today, a broad upper-level trough will begin to shear apart as a
shortwave dives through the Midwest, with part of the trough
becoming cut off over the western CONUS. The shortwave will aid in
forcing isolated to scattered showers and weak thunderstorms among
moisture wrapping around the backside of the departing low. This
convection will mainly occur across portions of northeastern
Missouri and west-central Illinois this afternoon before drifting
south-southeast this evening and tonight as the axis of the
shortwave digs into the Ohio Valley.

Tomorrow, the eastern portion of the upper-level trough will deepen
across the eastern CONUS, placing the Middle Mississippi Valley
beneath deep northwesterly flow. Within this flow, cooler air will
move into the CWA, causing temperatures to run below climatological
normals. Weak warm air advection in the low to mid-levels ahead of
another shortwave digging into the Midwest may lead to widely
scattered showers and maybe a thunderstorm on Friday. However, the
signal for convection is currently weak, so a dry forecast has been
maintained for now.

Elmore

&&

.LONG TERM... (Saturday through Wednesday)
Issued at 317 AM CDT Thu May 9 2024

Early Saturday, guidance consensus is that the previously mentioned
shortwave will be diving southward through the Midwest along the
western periphery of the eastern upper-level trough. In turn,
another cold front will pass north to south through the CWA.
However, a majority of the global ensemble members show mid-level
temperatures warming as ridging builds into the Middle Mississippi
Valley. Skies are expected to be mostly clear, allowing for deep
mixing and surface temperatures to be warmer than they are expected
to be on Friday despite the cold front and northwesterly surface
winds. Confidence is high that this will be a dry FROPA, as the
ensemble-based probability for measurable rainfall (0.01") is 10% or
less across eastern portions of the CWA.

On Sunday, ensemble clusters show upper-level ridging building
further into the area ahead of a shortwave over the Great Plains. As
a result, a surface high south of the region will move eastward and
return southerly low-level flow to the CWA. This will advect warmer
air into the CWA, with ensemble means supporting temperatures rising
back to or just above seasonal normals. The shortwave will move into
the Midwest on Monday, deepening and tracking a surface low through
approximately the Mid-South and then into the Ohio Valley. Ensemble
guidance shows a wide spread in the track and timing of this low,
leading to a medium chance (roughly 50%) for showers and
thunderstorms Monday through Tuesday. However, the chance for rain
is much higher and will likely be confined to a 12-24 hour period or
at the very least not a constant threat Monday through Tuesday.

Ensembles and deterministic guidance diverge on the phasing of the
upper-level pattern as we reach the middle of next week. Solutions
vary from zonal to southwesterly flow ahead of a deepening trough
over the Plains to northwesterly flow over the much of the Midwest.
If the former two solutions are realized, the CWA may experience
additional rounds of rain and a warming trend with temperatures. If
the latter solution is realized, calmer and cooler weather may take
place. Confidence in any of the scenarios is not high given guidance
spread, so the NBM initialization as been left as is.

Elmore

&&

.AVIATION...  (For the 12z TAFs through 12z Friday Morning)
Issued at 628 AM CDT Thu May 9 2024

Moisture pooling behind a departing cold front is producing low
stratus and patchy fog. Relative to the local terminals, this fog
and stratus is dissipating and moving eastward with VFR flight
conditions expected shortly. However, low stratus will return from
the north later this morning, impacting KUIN. This terminal will
be on the edge of this stratus through much of the day, so there
may be rapid and frequent changes in flight conditions through the
late morning into the afternoon. Additionally, isolated to
scattered showers and thunderstorms are expected this afternoon
around KUIN. Confidence in direct impacts is low at this time, but
this convection will be capable of brief reductions in visibility
and frequent lightning. This convection may also shift southward
toward the other local terminals during the evening and overnight
hours, but confidence in this occurring is very low right now. Low
stratus will expand further tonight to impact all local terminals
through the early morning hours.

Elmore

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 9, 3:28 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
328 AM CDT Thu May 9 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-100830-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
328 AM CDT Thu May 9 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance for isolated to scattered thunderstorms across
parts of the area this afternoon into tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance of thunderstorms for parts of the area from late
Sunday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Elmore

In the hours before

Local storm report, May 9, 4:59 AM CDT, 5 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
459 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     Tstm Wnd Dmg     6 ESE Redford           37.30N 90.79W
05/08/2024                   Reynolds           MO   Public

            Widespread tree damage reported by EM. Time
            estimated from radar.

&&

BRC
Local storm report, May 9, 5:06 AM CDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
506 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     Hail             Ellis Grove             38.01N 89.91W
05/08/2024  E2.50 Inch       Randolph           IL   Public

&&

BRC
Local storm report, May 9, 6:04 AM CDT, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
604 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 AM     Hail             3 SW Hillsboro          38.20N 90.62W
05/08/2024  E2.75 Inch       Jefferson          MO   Public

            Time estimated from radar.

&&

BRC
Local storm report, May 9, 6:47 AM CDT, 3 hours 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
647 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Hail             4 E Farmington          37.78N 90.35W
05/08/2024  M2.00 Inch       St. Francois       MO   Public

            Corrects previous hail report from 4 E
            Farmington. Social media report with photo.
            Time/location approximate, augmented using
            radar.

&&

BRC
Local storm report, May 9, 6:53 AM CDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
653 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Hail             5 E Farmington          37.79N 90.33W
05/08/2024  E2.00 Inch       Ste. Genevieve     MO   Public

            Corrects previous report from 4 E
            Farmington. Social media report with photo.
            Time approximate, augmented using radar.

&&

BRC
Local storm report, May 9, 9:35 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
935 AM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     Libertyville            37.70N 90.29W
05/08/2024                   St. Francois       MO   Public

            Picture of a 6 to 10 inch limb snapped off
            of a tree.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:21 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
May 8, 8:38 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis3 days
May 8, 8:38 PM CDTRiver Flood WarningLSXFranklin, Warren57 hr
May 8, 8:57 PM CDTTornado WarningLSXIron, Madison33 min
May 8, 9:17 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSainte Genevieve, Saint Francois29 min
May 8, 10:01 PM CDTRiver Flood WarningLSXFranklin69 hr
May 8, 10:01 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
May 8, 10:01 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
May 8, 10:05 PM CDTRiver Flood WarningLSXSaint Charles5 days
May 8, 10:05 PM CDTRiver Flood WarningLSXJefferson3 days

Nearby

River Flood Warnings in Missouri, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.